MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY; BILIARY STENT SYSTEM FOR BENIGN STRICTURES

BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY; BILIARY STENT SYSTEM FOR BENIGN STRICTURES
Model Number M00570370
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a0203 captures the reportable event of stent incorrect size.Imdrf impact code f2301 captures the additional device used to remove the stent with an incorrect size from the patient.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary rx fully covered rmv stent was to be implanted to treat a stricture during an endoscopic retrograde cholangiopancreatography (ercp) metal stent placement procedure performed on (b)(6) 2025.During the procedure, the physician believes that the metal stent is longer than the labeled length.The procedure was completed with another of the same device.There was no patient complication reported as a result of this event.Note: no further information has been obtained despite good faith efforts.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary rx fully covered rmv stent was to be implanted to treat a stricture during an endoscopic retrograde cholangiopancreatography (ercp) metal stent placement procedure performed on (b)(6) 2025.During the procedure, the physician believes that the metal stent is longer than the labeled length.The procedure was completed with another of the same device.There was no patient complications were reported.Note: no further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Block h6 imdrf device code a0203 captures the reportable event of stent incorrect size.Imdrf impact code f2301 captures the additional device used to remove the stent with an incorrect size from the patient.Block h11: a wallflex biliary stents was received for analysis.Only the stent fully expanded and deployed was returned.Visual inspection did not identify failures or evidence that could be lost due to decontamination process.No other damages were noted to the stent.The reported event of stent size incorrect was not confirmed.Taking all available information into consideration, the investigation concluded that there is not enough information to confirm the reported event and the observed failures.Therefore, the most probable root cause is no problem detected since the device complaint or problem cannot be confirmed.

Brand Name
WALLFLEX BILIARY
Common Device Name
BILIARY STENT SYSTEM FOR BENIGN STRICTURES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21946010
Report Number3005099803-2025-01917
Device Sequence Number8547934
Product Code PNB
UDI-Device Identifier08714729953180
UDI-Public(01)08714729953180(17)251211(10)33036479
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K240464
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/11/2025
Device Model NumberM00570370
Device Catalogue NumberM00570370
Device Lot Number0033036479
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown